# SDR UALA2010091303389

- Difficulty date: September 10, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 66,473 hours, 24,941 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 418 S19-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE AT BS 418, BETWEEN STR. 19 AND 20L IS DENTED.   MAJOR REPAIR ACCOMPLISHED: FOUND DENT TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA ACCOMPLISHED HFEC FOR DAMAGE CUT-OUT AND FASTENER HOLES, NO CRACKS NOTED.  FABRICATED AND INSTALLED A REPAIR DOUBLER AND FILLER.  REPAIR NR 3 ACCOMPLISHED ON NON ROUTINE 2264N00104.
